American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Craig Westerland. Operads of moduli spaces of points in $\mathbb{C}^d$. Proc. Amer. Math. Soc. 141 (2013) 3029-3035.
Abstract, references, and article information   
View Article: PDF

[2] Malkhaz Bakuradze and Vladimir Vershinin. Morava $K$-theory rings for the dihedral, semidihedral and generalized quaternion groups in Chern classes. Proc. Amer. Math. Soc. 134 (2006) 3707-3714. MR 2240687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Malkhaz Bakuradze and Stewart Priddy. Erratum to ``Transferred Chern classes in Morava $K$-theory''. Proc. Amer. Math. Soc. 132 (2004) 2495-2495. MR 2051151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Malkhaz Bakuradze and Stewart Priddy. Transferred Chern classes in Morava $K$-theory. Proc. Amer. Math. Soc. 132 (2004) 1855-1860. MR 2051151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yasuhiro Hara and Norihiko Minami. Borsuk-Ulam type theorems for compact Lie group actions. Proc. Amer. Math. Soc. 132 (2004) 903-909. MR 2019972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Bakuradze, M. Jibladze and V. V. Vershinin. Characteristic classes and transfer relations in cobordism. Proc. Amer. Math. Soc. 131 (2003) 1935-1942. MR 1955284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Janey Antonio Daccach. Nonexistence of equivariant degree one maps . Proc. Amer. Math. Soc. 101 (1987) 530-532. MR 908663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Larry W. Cusick. The cofibre of the transfer map . Proc. Amer. Math. Soc. 93 (1985) 561-566. MR 774023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Piacenza. Transfer in generalized sheaf cohomology . Proc. Amer. Math. Soc. 90 (1984) 653-656. MR 733421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1